# SDR AALA202102059003

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,190 hours, 14,894 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Eiu
- Part number: 3957985206
- Part serial: 911
- Condition: Fault Message
- Location: Zone 100 Fus
- Part time: 84,583 hours, 37,747 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE ECAM MESSAGE ENGINE 2 EIU FAULT AND AUTO FLIGHT AUTO THROTTLE OFF, LOST EPR INDICATIONS ON BOTH ENGINES.  IN ADDITION DURING DESCENT THE CREW REPORTED THAT ENGINE 2 OIL TEMPERATURE WAS ALSO INOPERATIVE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED ENGINE INTERFACE UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AM 73-25-34 AND FIM 79-32-00.
